# SDR HEEA0011032

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-4
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Center Case
- Part number: 406040056101
- Condition: Corroded
- Location: Bolt Holes
- Part time: 1,548 hours
- Component: 206040004115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED IN BOLT HOLES BEYOND LIMITS.  REMOVED FROM A/C SERIAL NUMBER 52119.
